The Michigan Mathematical Journal

Erratum to ''Asymptotic expansion of the heat kernel for orbifolds''

Emily B. Dryden, Carolyn S. Gordon, Sarah J. Greenwald, and David L. Webb

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Michigan Math. J., Volume 66, Issue 1 (2017), 221-222.

First available in Project Euclid: 3 March 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Dryden, Emily B.; Gordon, Carolyn S.; Greenwald, Sarah J.; Webb, David L. Erratum to ''Asymptotic expansion of the heat kernel for orbifolds''. Michigan Math. J. 66 (2017), no. 1, 221--222. doi:10.1307/mmj/1488510034.

Export citation